30 found
Sort by:
Disambiguations:
Gregory Cherlin [25]Gregory L. Cherlin [5]
  1. Gregory Cherlin & Adrien Deloro (2012). Small Representations of SL 2 in the Finite Morley Rank Category. Journal of Symbolic Logic 77 (3):919-933.
    We study definable irreducible actions of SL₂(K) on an abelian group of Morley rank ≤ 3rk(K) and prove they are rational representations of the group.
    Direct download (6 more)  
     
    My bibliography  
     
    Export citation  
  2. Jeffrey Burdges & Gregory Cherlin (2009). Semisimple Torsion in Groups of Finite Morley Rank. Journal of Mathematical Logic 9 (02):183-200.
    Direct download (5 more)  
     
    My bibliography  
     
    Export citation  
  3. Jeffrey Burdges & Gregory Cherlin (2008). A Generation Theorem for Groups of Finite Morley Rank. Journal of Mathematical Logic 8 (02):163-195.
    Direct download (5 more)  
     
    My bibliography  
     
    Export citation  
  4. Gregory L. Cherlin, Ilijas Farah, Pavel Hrubes, Victor Marek, Jan Riemann, Simon Thomas & Jeffrey Remmel (2008). San Diego Convention Center, San Diego, CA January 8–9, 2008. Bulletin of Symbolic Logic 14 (3).
    Direct download  
     
    My bibliography  
     
    Export citation  
  5. Gregory Cherlin, Marko Djordjevic & Ehud Hrushovski (2005). A Note on Orthogonality and Stable Embeddedness. Journal of Symbolic Logic 70 (4):1359 - 1364.
    Orthogonality between two stably embedded definable sets is preserved under the addition of constants.
    Direct download (4 more)  
     
    My bibliography  
     
    Export citation  
  6. Gregory Cherlin, Alan Dow, Yuri Gurevich, Leo Harrington, Ulrich Kohlenbach, Phokion Kolaitis, Leonid Levin, Michael Makkai, Ralph McKenzie & Don Pigozzi (2004). University of Illinois at Chicago, Chicago, IL, June 1–4, 2003. Bulletin of Symbolic Logic 10 (1).
    Direct download  
     
    My bibliography  
     
    Export citation  
  7. Jeffrey Burdges & Gregory Cherlin (2002). Borovik-Poizat Rank and Stability. Journal of Symbolic Logic 67 (4):1570-1578.
    Direct download (7 more)  
     
    My bibliography  
     
    Export citation  
  8. Gregory Cherlin & Simon Thomas (2002). Two Cardinal Properties of Homogeneous Graphs. Journal of Symbolic Logic 67 (1):217-220.
    We analyze the two cardinal properties of definable sets in homogeneous graphs.
    Direct download (6 more)  
     
    My bibliography  
     
    Export citation  
  9. Gregory Cherlin (2001). Poizat Bruno. A Course in Model Theory. An Introduction to Contemporary Mathematical Logic. English Translation by Klein Moses of Jsl Lviii 1074. Universitext. Springer, New York, Berlin, Heidelberg, Etc., 2000, XXXI+ 443 Pp. [REVIEW] Bulletin of Symbolic Logic 7 (4):521-522.
    Direct download  
     
    My bibliography  
     
    Export citation  
  10. Gregory Cherlin (2001). Review: Bruno Poizat, Moses Klein, A Course in Model Theory. An Introduction to Contemporary Mathematical Logic. [REVIEW] Bulletin of Symbolic Logic 7 (4):521-522.
    Direct download (2 more)  
     
    My bibliography  
     
    Export citation  
  11. Gregory Cherlin & Niandong Shi (2001). Forbidden Subgraphs and Forbidden Substructures. Journal of Symbolic Logic 66 (3):1342-1352.
    The problem of the existence of a universal structure omitting a finite set of forbidden substructures is reducible to the corresponding problem in the category of graphs with a vertex coloring by two colors. It is not known whether this problem reduces further to the category of ordinary graphs. It is also not known whether these problems are decidable.
    Direct download (6 more)  
     
    My bibliography  
     
    Export citation  
  12. B. Poizat & Gregory Cherlin (2001). REVIEWS-A Course in Model Theory. Bulletin of Symbolic Logic 7 (4):521-521.
     
    My bibliography  
     
    Export citation  
  13. Tuna Altinel & Gregory Cherlin (1999). On Central Extensions of Algebraic Groups. Journal of Symbolic Logic 64 (1):68-74.
    Direct download (6 more)  
     
    My bibliography  
     
    Export citation  
  14. Gregory Cherlin (1999). Review: Andreas Baudisch, A New Uncountably Categorical Group. [REVIEW] Journal of Symbolic Logic 64 (2):905-906.
    Translate to English
    | Direct download (2 more)  
     
    My bibliography  
     
    Export citation  
  15. Gregory Cherlin (1999). Review: Anand Pillay, The Geometry of Forking and Groups of Finite Morley Rank. [REVIEW] Journal of Symbolic Logic 64 (2):906-906.
    Direct download (2 more)  
     
    My bibliography  
     
    Export citation  
  16. Gregory L. Cherlin (1999). Infinite Imprimitive Homogeneous 3-Edge-Colored Complete Graphs. Journal of Symbolic Logic 64 (1):159-179.
    Direct download (6 more)  
     
    My bibliography  
     
    Export citation  
  17. Gregory Cherlin (1996). Automorphisms of First-Order Structures, Edited by Kaye Richard and Macpherson Dugald, Clarendon Press, Oxford University Press, Oxford and New York 1994, Xiv+ 386 Pp. [REVIEW] Journal of Symbolic Logic 61 (3):1045-1048.
    Direct download  
     
    My bibliography  
     
    Export citation  
  18. Gregory Cherlin (1996). Review: Richard Kaye, Dugald Macpherson, Automorphisms of First-Order Structures. [REVIEW] Journal of Symbolic Logic 61 (3):1045-1048.
    Direct download (2 more)  
     
    My bibliography  
     
    Export citation  
  19. Gregory Cherlin (1986). Review: Daniel Lascar, Bruno Poizat, An Introduction to Forking. [REVIEW] Journal of Symbolic Logic 51 (1):234-235.
    Direct download (2 more)  
     
    My bibliography  
     
    Export citation  
  20. Gregory Cherlin & Moshe Jarden (1986). Undecidability of Some Elementary Theories Over Pac Fields. Annals of Pure and Applied Logic 30 (2):137-163.
    Direct download (3 more)  
     
    My bibliography  
     
    Export citation  
  21. Gregory L. Cherlin (1985). [Omnibus Review]. Journal of Symbolic Logic 50 (4):1079-1080.
    Direct download (4 more)  
     
    My bibliography  
     
    Export citation  
  22. Gregory Cherlin, Leo Harrington & Alistair H. Lachlan (1985). ℵ< Sub> 0-Categorical, ℵ< Sub> 0-Stable Structures. Annals of Pure and Applied Logic 28 (2):103-135.
     
    My bibliography  
     
    Export citation  
  23. Gregory Cherlin (1984). Review: Saharon Shelah, Finite Diagrams Stable in Power. [REVIEW] Journal of Symbolic Logic 49 (1):315-316.
    Direct download (2 more)  
     
    My bibliography  
     
    Export citation  
  24. Chantal Berline & Gregory Cherlin (1983). QE Rings in Characteristic Pn. Journal of Symbolic Logic 48 (1):140 - 162.
    We show that all QE rings of prime power characteristic are constructed in a straightforward way out of three components: a filtered Boolean power of a finite field, a nilpotent Jacobson radical, and the ring Z p n or the Witt ring W 2 (F 4 ) (which is the characteristic four analogue of the Galois field with four elements).
    Direct download (5 more)  
     
    My bibliography  
     
    Export citation  
  25. Gregory Cherlin & Max A. Dickmann (1983). Real Closed Rings II. Model Theory. Annals of Pure and Applied Logic 25 (3):213-231.
    Direct download (2 more)  
     
    My bibliography  
     
    Export citation  
  26. Gregory L. Cherlin & Peter H. Schmitt (1981). Undecidable Lt Theories of Topological Abelian Groups. Journal of Symbolic Logic 46 (4):761 - 772.
    We prove the hereditary undecidability of the L t theories of: (1) torsion-free Hausdorff topological abelian groups; (2) locally pure Hausdorff topological abelian groups.
    Direct download (5 more)  
     
    My bibliography  
     
    Export citation  
  27. Gregory Cherlin (1980). On $Aleph_0$-Categorical Nilrings. II. Journal of Symbolic Logic 45 (2):291-301.
    THEOREM. The Jacobson radical of an $\aleph_0$-categorical associative ring is nilpotent.
    Direct download (2 more)  
     
    My bibliography  
     
    Export citation  
  28. Gregory Cherlin (1980). On ℵ0-Categorical Nilrings. II. Journal of Symbolic Logic 45 (2):291 - 301.
    THEOREM. The Jacobson radical of an ℵ 0 -categorical associative ring is nilpotent.
    Direct download (3 more)  
     
    My bibliography  
     
    Export citation  
  29. Gregory Cherlin (1979). Groups of Small Morley Rank. Annals of Mathematical Logic 17 (1-2):1-28.
    No categories
    Direct download (2 more)  
     
    My bibliography  
     
    Export citation  
  30. Gregory L. Cherlin & Joachim Reineke (1976). Categoricity and Stability of Commutative Rings. Annals of Mathematical Logic 9 (4):367-399.
    No categories
    Direct download (2 more)  
     
    My bibliography  
     
    Export citation